Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 14, NWS Melbourne, FL

June 6, 2022Saint Lucie County, Florida

NWS Melbourne, FL issued this tornado warning at Jun 6, 2022, 6:13 PM EDT for Saint Lucie County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2022, 6:13 PM EDT (22:13 UTC)
Expired
Jun 6, 2022, 6:45 PM EDT
In force
32 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 72 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:19 PM EDTTORNADO7 Wsw Treasure Coast Ai, FLBASED ON PICTURES AND VIDEOS RECEIVED FROM TRAINED SPOTTERS, LOCAL BROADCAST MEDIA, AND THE PUBLIC, NWS MELBOURNE CAN CONFIRM THAT AN EF-0 TORNADO TOUCHED DOWN IN NORTH-CENTRAL SAINT LUCIE COUNTY THIS AFTERNOON. PEAK WINDS ARE ESTIMATED AROUND 65-70MPH. THE TO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

335 
WFUS52 KMLB 062213
TORMLB
FLC111-062245-
/O.NEW.KMLB.TO.W.0014.220606T2213Z-220606T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
613 PM EDT Mon Jun 6 2022

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  North central St. Lucie County in east central Florida...

* Until 645 PM EDT.
    
* At 613 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Lakewood Park, or 8 miles west of Indrio, moving
  southeast at 10 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Treasure Coast Airport around 640 PM EDT.

Other locations impacted by this tornadic thunderstorm include Saint
Lucie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2749 8056 2755 8051 2750 8034 2738 8043
TIME...MOT...LOC 2213Z 301DEG 8KT 2750 8049 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Haley
2 follow-up statements
466 
WWUS52 KMLB 062216
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
616 PM EDT Mon Jun 6 2022

FLC111-062245-
/O.CON.KMLB.TO.W.0014.000000T0000Z-220606T2245Z/
St. Lucie FL-
616 PM EDT Mon Jun 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR NORTH
CENTRAL ST. LUCIE COUNTY...
    
At 616 PM EDT, a confirmed tornado was located near Lakewood Park, or
7 miles west of Indrio, moving southeast at 15 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Treasure Coast Airport, Fort Pierce North and Saint Lucie Village 
  around 640 PM EDT.

Other locations impacted by this tornadic thunderstorm include Saint
Lucie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 2750 8034 2738 8043 2749 8056 2755 8051
TIME...MOT...LOC 2216Z 302DEG 12KT 2749 8047 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Haley
957 
WWUS52 KMLB 062226
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
626 PM EDT Mon Jun 6 2022

FLC111-062245-
/O.CON.KMLB.TO.W.0014.000000T0000Z-220606T2245Z/
St. Lucie FL-
626 PM EDT Mon Jun 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR NORTH
CENTRAL ST. LUCIE COUNTY...
    
At 626 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Treasure Coast Airport, or 7 miles southwest of
Indrio, moving southeast at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central St. Lucie County, including the following locations...
Saint Lucie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2750 8034 2738 8043 2746 8051 2751 8045
TIME...MOT...LOC 2226Z 318DEG 14KT 2745 8044 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Haley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:45 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
245 PM EDT Mon Jun 6 2022

.DISCUSSION...

...A Few Strong To Severe Storms Possible This Afternoon...

Rest of Today-Tonight...Slow and erratic motion has been observed
from convection so far this afternoon, with propagation along
boundaries also varying. High (50-70%) coverage of showers and
storms is expected to continue through the afternoon today,
eventually drifting towards the coast into the evening hours. A
few strong to marginally severe storms will be possible,
especially along the sea breeze collision over the interior in the
next couple of hours. The 15Z XMR sounding revealed MU CAPE
values of around 4000J/kg, DCAPE around 1100J/kg, and bulk shear
of 50kts. All of this, along with upper level support from a
passing trough and forcing of the sea breeze will make storms this
afternoon capable of wind gusts to around 50-60mph. 500mb
temperatures around -8 to -10C will also support quarter size
hail. Locally heavy rainfall, exacerbated by slower storm
motions, may lead to minor street and poor drainage flooding,
especially in areas of training storms or places that have
received heavy rainfall over the past few days.

After the sea breeze collision, activity is expected to drift back
towards the east coast into this evening. However, showers and
storms should diminish by around midnight, with dry conditions
prevailing through the remainder of the overnight. Morning lows
near-normal, in the lower 70s.

Tuesday...A slightly drier airmass will prevail on Tuesday, as a
lower-amplitude upper trough passes north of the local area. Thus,
expecting slightly less coverage of afternoon showers and storms,
with PoPs generally 30-40%, though up to 50-55% across southern
Osceola and Okeechobee Counties. The Volusia Coast looks to remain
even drier, at around 20%. In addition to lower coverage,
decreased upper level support will lead to more general afternoon
thunderstorms, though gusty winds of 40-50mph and small hail will
remain possible. Light winds expected in the morning hours,
before the afternoon sea breeze develops, increasing winds to
around 10mph. Temperatures remaining above normal, in the lower
90s, though urban areas of Orlando could reach up to 95.

Wed-Sun (previous)...A weak frontal boundary settles into the
deep South and stalls north of our area, suppressing the Atlc
ridge axis across the Florida Straits. This will produce a SW to W
flow turning onshore each afternoon in a sea breeze. Temperatures
will remain above normal reaching the mid 90s interior, lower 90s
Volusia coast and near 90 Cape south. There will be sufficient
moisture to produce scattered aftn/eve storms with climatological
30 to 50 percent PoPs, except only 20 Percent coastal Volusia Wed-
Thu. Then a more uniform 40-60 PoP expected across the area Fri-
Sun as moisture increases and W/SW steering flow brings the
diurnal convection back to the east coast.

&&

.AVIATION...
Thunderstorms have developed this afternoon with some impacting the
terminals and causing MVFR to brief LIFR conditions. Activity will
continue thru at least 00z with a few strong to severe storms
possible, capable of 40-50 kt gusts and hail. TEMPO groups were
included to address afternoon storms. Activity will dissipate this
evening, leaving behind VFR conditions and light, variable winds.

&&

.MARINE...
Rest of Today-Tonight...Showers and storms across the interior
this afternoon are expected to drift back towards the coast this
evening. Mariners over both inland lakes and the Atlantic waters
should monitor the progress of convective activity, as stronger
storms will be capable of wind gusts in excess of 34kts and hail.
Chances are expected to diminish through late tonight, though
showers and storms will remain possible well offshore of Martin
County through the overnight hours. Onshore flow around 10-12kts
this afternoon behind the sea breeze will become 5-10kts and veer
offshore through daybreak. Seas 2-4ft, with up to 5ft possible in
the Gulf Stream.

Tue-Wed (modified previous)...Weak pressure gradient Tue-Wed will
produce a light offshore (W/SW) flow in the mornings then turn
onshore with the sea breeze near the coast in the afternoons at
10-12 knots. Seas 2-3 FT nearshore and up to 4 FT offshore and 5ft
in the Gulf Stream on Tuesday, mainly in a NE swell. Lower
coverage of storms expected.

Thu-Fri (previous)...Atlc ridge axis to the south and a weak
frontal boundary pushing into the deep South will produce a little
more of an offshore (W/SW) flow. A sea breeze will still develop
each afternoon near the coast but there will be a better chance
for storms over land to push offshore across the intracoastal and
Atlc waters. Seas 2-3 FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  90  73  92 /  20  20  10  30
MCO  72  95  74  95 /  30  50  20  40
MLB  73  89  73  90 /  20  40  10  40
VRB  71  90  71  90 /  30  40  20  50
LEE  72  93  74  93 /  30  40  20  30
SFB  72  93  74  94 /  20  40  20  30
ORL  74  95  76  95 /  30  50  20  40
FPR  70  90  71  90 /  40  40  20  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Leahy
RADAR/DSS...Sedlock
AVIATION...Schaper
Hazardous weather outlook, Jun 6, 9:56 AM EDT, 8 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
956 AM EDT Mon Jun 6 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-062000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
956 AM EDT Mon Jun 6 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms will develop this afternoon along
collisions between the sea breeze, as well as outflow from
previous storms. Wind gusts up to 50 to 60mph, quarter size hail,
frequent lightning strikes, and locally heavy rainfall will be
possible. Storms are expected to begin across the interior,
drifting towards the coast into the evening hours. The greatest
chance for strong to severe storms will be across Lake, Orange,
Osceola, and Okeechobee counties this afternoon and evening.

.FLOOD IMPACT...
Periods of locally heavy rain will have the potential to produce
minor flooding of streets and poor drainage areas, especially
across locations which recently received persistent heavy rainfall
or experience training storms.

.RIP CURRENT IMPACT...
There is a Moderate Risk of rip currents at area beaches. Persons
should swim at a guarded beach and never enter the water alone.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered storms are forecast this afternoon and early evening.
Any storms which develop will be capable of producing gusts in
excess of 35 knots or greater over the larger inland lakes and
the east central Florida Atlantic waters.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A Moderate risk of rip currents will continue at all east central
Florida beaches the next several days. Scattered daily afternoon
thunderstorms are in the forecast for the upcoming week, the
strongest of which will remain capable of gusty winds, lightning
strikes, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Leahy/Fehling

In the hours before

Local storm report, Jun 6, 5:27 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
527 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND GST     SEBASTIAN INLET         27.86N  80.44W
06/06/2022  M61 MPH          AMZ552             FL   MESONET

            A MESONET AT SEBASTIAN INLET PIER MEASURED A PEAK WIND
            GUST OF 53MPH/61KT FROM THE NW.

&&

EVENT NUMBER MLB2200269

KR
Local storm report, Jun 6, 5:30 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
530 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     6 ENE SHARPES           28.46N  80.67W
06/06/2022  M38 MPH          BREVARD            FL   OTHER FEDERAL

            USSF WIND TOWER 803 MEASURED A PEAK WIND GUST OF
            38KT/44MPH FROM THE NW.

&&

EVENT NUMBER MLB2200270

KR
Local storm report, Jun 6, 5:35 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     4 N PORT CANAVERAL      28.46N  80.59W
06/06/2022  M46 MPH          BREVARD            FL   OTHER FEDERAL

            USSF WIND TOWER 0403 MEASURED A PEAK WIND GUST OF
            40KT/46MPH FROM THE WNW.

&&

EVENT NUMBER MLB2200271

KR
Local storm report, Jun 6, 5:39 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
539 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     2 NNE PORT CANAVERAL    28.43N  80.57W
06/06/2022  M53 MPH          BREVARD            FL   OTHER FEDERAL

            USSF WIND TOWER 1 MEASURED A PEAK WIND GUST OF
            46KT/53MPH FROM THE WNW.

&&

EVENT NUMBER MLB2200272

KR
Local storm report, Jun 6, 5:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
557 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     CAPE CANAV SFS          28.47N  80.57W
06/06/2022  M55 MPH          BREVARD            FL   ASOS

            THE ASOS AT CAPE CANAVERAL SFS, KXMR, MEASURED A PEAK
            WIND GUST OF 48KT/55MPH FROM THE NNW.

&&

EVENT NUMBER MLB2200273

KR
Special weather statement, Jun 6, 6:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
600 PM EDT Mon Jun 6 2022

FLZ154-159-254-259-062230-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Indian River FL-
Coastal Indian River FL-
600 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northwestern St.
Lucie and south central Indian River Counties through 630 PM EDT...

At 600 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Pointe West, or 11 miles southwest of Vero Beach
South, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Pierce, Indrio, White City, Fort Pierce North and Lakewood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2752 8065 2764 8053 2749 8028 2727 8047
TIME...MOT...LOC 2200Z 310DEG 20KT 2751 8055

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:41 PM EDTSpecial Weather StatementMLBFlagler49 min
Jun 6, 1:54 PM EDTSpecial Weather StatementMLBBrevard51 min
Jun 6, 1:58 PM EDTSpecial Weather StatementMLBVolusia32 min
Jun 6, 2:01 PM EDTSevere Thunderstorm WarningMLBLake, Volusia29 min
Jun 6, 2:03 PM EDTSevere Thunderstorm WarningMLBVolusia42 min
Jun 6, 2:06 PM EDTSpecial Marine WarningMLB54 min
Jun 6, 2:23 PM EDTSpecial Weather StatementMLBFlagler52 min
Jun 6, 2:26 PM EDTAreal Flood AdvisoryMLBBrevard3 hr
Jun 6, 2:34 PM EDTSpecial Weather StatementMLBSeminole, Volusia41 min
Jun 6, 2:45 PM EDTSpecial Weather StatementMLBVolusia30 min
Jun 6, 2:50 PM EDTAreal Flood AdvisoryMLBVolusia115 min
Jun 6, 3:20 PM EDTSpecial Weather StatementMLBSeminole40 min
Jun 6, 3:24 PM EDTAreal Flood AdvisoryMLBBrevard96 min
Jun 6, 3:28 PM EDTSpecial Marine WarningMLB92 min
Jun 6, 3:31 PM EDTSpecial Weather StatementMLBSeminole44 min
Jun 6, 3:40 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole50 min
Jun 6, 3:41 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia49 min
Jun 6, 3:49 PM EDTAreal Flood AdvisoryMLBBrevard, Volusia116 min
Jun 6, 4:06 PM EDTSpecial Marine WarningMLB84 min
Jun 6, 4:20 PM EDTSpecial Weather StatementMLBOrange40 min
Jun 6, 4:27 PM EDTSevere Thunderstorm WarningMLBBrevard48 min
Jun 6, 4:32 PM EDTSpecial Marine WarningMLB88 min
Jun 6, 4:33 PM EDTSpecial Weather StatementMLBIndian River27 min
Jun 6, 5:00 PM EDTAreal Flood AdvisoryMLBBrevard90 min
Jun 6, 5:08 PM EDTSpecial Weather StatementMLBBrevard37 min
Jun 6, 5:15 PM EDTSpecial Weather StatementMLBIndian River30 min
Jun 6, 5:16 PM EDTSevere Thunderstorm WarningMLBBrevard45 min
Jun 6, 5:24 PM EDTSpecial Marine WarningMLB66 min
Jun 6, 5:56 PM EDTSpecial Marine WarningMLB3 hr
Jun 6, 6:00 PM EDTSpecial Weather StatementMLBSaint Lucie30 min
Jun 6, 6:04 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie41 min
Jun 6, 6:44 PM EDTSevere Thunderstorm WarningMLBSaint Lucie31 min
Jun 6, 6:46 PM EDTSpecial Marine WarningMLB59 min
Jun 6, 6:50 PM EDTTornado WarningMLBSaint Lucie25 min
Jun 6, 7:15 PM EDTSevere Thunderstorm WarningMLBSaint Lucie30 min
Jun 6, 7:38 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie112 min
Jun 6, 7:46 PM EDTSpecial Weather StatementMLBMartin59 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.